# SDR FDEA202109252402

- Difficulty date: September 25, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7039503
- Condition: Corroded
- Location: Bs 1986-1997 L46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STATION 1986 TO STATION 1997 LONGERON 46 RIGHT LONGERON FOUND   CORROSION. AFT CARGO - STATION 1986 TO STATION 1997 LONGERON 46 RIGHT LONGERON CORROSION   REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R   FIGURE 205 REPAIR GENERAL. REPAIR CARRIED OUT AS PER ENGINEERING AUTHORIZATION : 1-  5310-T0364615 PART 1 TITLE : FUSELAGE - MAINFRAME - CORROSION REPAIR ON AFT   FUSELAGE , SIDE LOWER LONGERON L - 46R , BETWEEN STA 1975 AND STA 1986. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
